# SDR DALA2016030701695

- Difficulty date: March 6, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING ON FWD EDGE BS 636 AND BEAM 5 ATMID CARGO COMPARTMENT DOOR.  SEAL RETAINER AND T-FITTING WERE REMOVED IAW SRM 51-30-1 AND 51-30-2. NEW T-FITTING WAS DRILLER IAW SRM 51-10-4. NEW T- FITTING WAS TREATED PAINTED AND INSTALLED IAW SRM 51-10-3 PAR 14 AND 21 AND 51-30-5.
